Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Breathlessness, fatty liver, high BP. Taking feliz, petocid, telma. Cholesterol test done. Correct medication?

breathlessness, liver fatty, headec, gastric, reports got done for , serum triglycerides 180, cholesterol total 242, cholesterol HDL 36.7, Cholesterol LDL 169.3, Cholesterol VLDL 36, HbA1c 6.6%, /dr. prescribed FELIZ s 5, PETOCID L, FIBATOR, CETAPIR SR, AND FOR BLOOD PRESSURE TELMA 40 (THE BP IS VARYING FROM 120 -170) whether the mediines are o.k. or should I change someone.
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through details you have posted,you are Diabetic Type II, Dyslipedimia, Hypertension,and Gastric problems, see these are interrelated problems and even with so many comorbid condition some depression is always a possibility.
Medicines are for control of your disease and perfectly OK.
You must take care of diet and regular walking exercise will help.
You can also take up Yoga and meditation for additional benefit.
Have faith in treating Physician and follow his/her instruction sincerely your heath will improve fast.
If you are overweight try to loose weight.
Good Luck to you.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor